Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Movement in stomach. Negative pregnancy test. What is it?

Every night when I lay down I feel twitching or a movement feeling in my stomach . I ve taken a pregnancy test and it was negative and I still get my period But it s every night that I feel the twitches and some times when i eat. What could it be? Also the pulse in my stomach had become very noticeable, when before I never noticed it at all.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

These twitching or pulse in stomach especially in mid abdomen is present in everyone as there is an underlying large artery known as aorta. These pulsation are more in thin and slim persons.So I don't think there is nothing to worry

I hope I have answered your query and this will help you. Remain in touch and get-well soon.

Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor